Join the 'Treatment' group to help and get support from people like you.
We found 1170 questions associated with the 'Treatment' topic.
Posted 31 Aug 2013 by corc07 • 1 answer
Posted 30 Oct 2013 by Almostfamous84 • 28 answers
I'll try to keep this brief. I'm a male model, 29 years old and I just signed with an incredible agency, so weight gain is not an option for me... I recently started Abilify for treatment resistant depression (1mg a day because 2mg gave me panic attacks, so my pdoc advised I just split ...
Posted 14 May 2014 by Blue222 • 3 answers
I am trying to figure out if I can do any DIY treatment that won't require me to visit a doctor or dentist, whether this means taking an over-the-counter medication or using another method. For a couple years my jaw would pop whenever I chewed my food, but this only happened on rare occasion. ...
Posted 13 Nov 2014 by paulette47 • 212 answers
I am on my fourth day of treatment and I would like to share side effects..
Posted 25 Feb 2014 by floridagirly • 2 answers
im on day 3 of my 7 day treatment of metronidazole tablets after taking my first pill I notice a discharge that came out in the toilet as i was peeing In the restroom, is this normal? And when i take a shower and as im cleaning my vigina i also notice white discharge on my wash cloth, looks like ...
Posted 17 Mar 2014 by rmae22 • 2 answers
I had started my monistat one day treatment, and when i went to the bathroom next it was kind of like the medicine melted and came out like a discharge. is this supposed to happen?
Posted 15 Jun 2014 by Kbug • 1 answer
... discharge, and some mild itching, how long until it's gone? Should I use a three day treatment instead. This is the second time I have gotten a yeast infection
Posted 8 Oct 2013 by WALLYWORLD2 • 1 answer
Posted 11 Dec 2014 by mcwatersm5383 • 2 answers
I think I have a yeast infection and have been experiencing the cottage cheese looking discharge when I wipe. I used Monistat 1 tonight but I'm anxious that it might harm me if I don't actually have one. First time user.
Posted 9 Jan 2014 by ironlionzion • 2 answers
I felt I had a yeast infection a few days ago. So I got the 7-day treatment and only used one tube for the night. Then the next night (two days ago) I used the monistat 1 treatment. Today I feel a little sensation down there and I'm wondering if I might have to continue the treatment. Please ...
Posted 22 Jul 2013 by nickstevens17 • 6 answers
There are a variety of recommended remedies for Pruritus Ani, hemorrhoids, anal fissures, and other health issues that result in chronic and severe rectal itching... but what is the best treatment to relieve these symptoms? I've struggled with an insanely itchy anus for over 7 years now... 2 ...
Posted 8 Mar 2015 by artist88 • 25 answers
I completed my 12 week treatment just 3 days ago. But still have that insomnia and fatigue. I figure that the insomnia is adding to the fatigue and also really don't expect them to go away in just 3 days. But would be nice to know if there is a predicted time when the side effects should wear ...
Posted 28 Aug 2015 by Jpenny761988 • 4 answers
So I took the monistat 1 day treatment for a yeast infection. I wasn't really having any symptoms, other than the discharge, so I decided to just use the one day insert (the big round capsul-ish looking thing). Well I inserted it day before yesterday and now, 2 days later, the medicine is ...
Posted 25 Feb 2015 by joepopeye • 3 answers
Need professional opinion about the risks involved in taking these two drugs (Cialis 5mg & Viagra 25mg) together. I am taking Cialis 5mg daily for BPH treatment. However, its not enough to have sex ( I have ED). So, can I supplement it with Viagra 25mg only when needed for sex?
Posted 5 Sep 2013 by gonzo jen • 43 answers
... without treatment? I had a benign cyst removed from my throat 7 years ago and this triggered my burning tongue syndrome. What hell! I've been to countless dentists, ENTS, oral surgeons, GPs and NONE of them know what to do. I've had my teeth ground-down, capped and night guarded, all ...